# SDR CALA2018073001723

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS SURFACE CORROSION. REPAIRED L2 DOOR SILL IAW SRM 53-41-14-300-001 FIG 20101, REPAIR PRINCIPLE NR 11 CAT A REPAIR, NO SRI REQUIRED.
